Volume 15, no. 1Pages 84 - 100

Semilinear Models of Sobolev Type. Non-Uniqueness of Solution to the Showalter-Sidorov Problem

N.A. Manakova, O.V. Gavrilova, K.V. Perevozchikova
The article is of a survey nature and contains the results of a study about the morphology of the phase spaces of semilinear models of Sobolev type. The paper presents studies of the mathematical models whose phase spaces belong to smooth Banach manifolds with singularities depending on the parameters of the problem, namely, the Hoff model, the Plotnikov model, the distributed brusselator model, and the nerve impulse propagation model. In the first part of the article, we present conditions under which the phase manifolds of the considered models are simple smooth Banach manifolds, which implies the uniqueness of a solution to the Showalter-Sidorov problem. In the second part of the article, we present conditions under which the phase manifolds of the considered models contain singularities, which implies the non-uniqueness of a solution to the Showalter-Sidorov problem.
Full text
Sobolev type equations; phase space; morphology of phase space; Banach manifold; Showalter-Sidorov problem; k-assembly Whitney.
1. Al'shin A.B., Korpusov M.O., Sveshnikov A.G. Blow-Up in Nonlinear Sobolev Type Equations. Berlin, Walter de Gruyter, 2011. DOI: 10.1515/9783110255294
2. Borisov, V.G. Parabolic Boundary Value Problems with a Small Parameter Multiplying the Derivatives with Respect to t. Mathematics of the USSR-Sbornik, 1988, vol. 59, no. 2, pp. 287-302.
3. Bokareva T.A., Sviridyuk G.A. Whitney Folds in Phase Spaces of Some Semilinear Sobolev-Type Equations. Mathematical Notes, 1994, vol. 55, no. 3, pp. 237-242. DOI: 10.1007/BF02110776
4. Favini A., Sviridyuk G., Sagadeeva M. Linear Sobolev Type Equations with Relatively p-Radial Operators in Space of ``Noises''. Mediterranean Journal of Mathematics, 2016, vol. 13, no. 6, pp. 4607-4621. DOI: 10.1007/s00009-016-0765-x
5. Favini A., Zagrebina S.A., Sviridyuk G.A. Multipoint Initial-Final Value Problems for Dynamical Sobolev-Type Equations in the Space of Noises. Electronic Journal of Differential Equations, 2018, vol. 2018, article ID: 128, 10 p.
6. Field R.J., Koros E., Noyes R. Oscillations in Chemical Systems. II. Thorough Analysis of Temporal Oscillation in the Bromate-Cerium-Malonic Acid System. Journal of the American Chemical Society, 1972, vol. 94, no. 25, pp. 8649-8664.
7. Fisher R.A. The Wave of Advance of Advantageous Genes. Annals of Human Genetics, 1937, no. 7, pp. 353-369.
8. Fitzhugh R. Impulses and Physiological States in Theoretical Models of Nerve Membrane. Biophysical Journal, 1961, vol. 1, no. 6, pp. 445-466.
9. Gavrilova, O.V. Numerical Study on the Non-Uniqueness of Solutions to the Showalter-Sidorov Problem for one Degenerate Mathematical Model of an Autocatalytic Reaction with Diffusion. Journal of Computational and Engineering Mathematics, 2019, vol. 6, no. 4, pp. 3-17. DOI: 10.14529/jcem190401
10. Gavrilova O.V., Nikolaeva N.G., Manakova N.A. [On the Non-Uniqueness of Solutions of the Showalter-Sidorov Problem for One Mathematical Model of the Deformation of an I-Beam]. South Ural Youth School of Mathematical Modelling, 2021, pp. 67-71. (in Russian)
11. Gil'mutdinova A.F. [On the Non-Uniqueness of Solutions of Showalter-Sidorov Problem for One Plotnikov Model]. Vestnik of Samara State University, 2007, no. 9/1, pp. 85-90. (in Russian)
12. Hoff N.J. Creep Buckling. Journal of Aeronautical Sciences, 1956, no. 7, pp. 1-20.
13. Кeller A.V. Leontief Type Systems: Classes of Problems with Showalter-Sidorov Initial Condition and Numerical Solutions. The Bulletin of Irkutsk State University. Series: Mathematics, 2010, vol. 3, no. 2, pp. 30-43. (in Russian)
14. Kondyukov A.O., Sukacheva T.G. Phase Space of the Initial-Boundary Value Problem for the Oskolkov System of Nonzero Order. Computational Mathematics and Mathematical Physics, 2015, vol. 55, no. 5, pp. 823-829. DOI: 10.1134/S0965542515050127
15. Kondyukov A.O., Sukacheva T.G. Phase Space of a Model of Magnetohydrodynamics. Differential Equations, 2015, vol. 51, no. 4, pp. 502-509.
16. Korpusov M.O., Panin A.A., Shishkov A.E. On the Critical Exponent ``Instantaneous Blow-Up'' Versus ``Local Solubility'' in the Cauchy Problem for a Model Equation of Sobolev Type. Izvestiya RAN: Mathematics, 2021, vol. 85, no. 1, pp. 111-144. DOI: 10.4213/im8949
17. Kozhanov A.I. Boundary Value Problems for Fourth-Order Sobolev Type Equations. Journal of Siberian Federal University. Mathematics and Physics, 2021, vol. 14, no. 4, pp. 425-432.
18. Lefever R. Symmetry-Breaking Instabilities in Dissipative System. Journal of American Physics, 1968, no. 48, pp. 1695-1700.
19. Manakova N.A., Sviridyuk G.A. Non-Classical Equations of Mathematical Physics. Phase Spaces of Semilinear Sobolev Equations. Bulletin of the South Ural State University. Series: Mathematics. Mechanics. Physics, 2016, vol. 8, no. 3, pp. 31-51. DOI: 10.14529/mmph160304
20. Manakova N.A., Gavrilova O.V. About Nonuniqueness of Solutions of the Showalter-Sidorov Problem for One Mathematical Model of Nerve Impulse Spread in Membrane. Bulletin of the South Ural State University. Series: Mathematical Modelling, Programming and Computer Software, 2018, vol. 11, no. 4, pp. 161-168. DOI:10.14529/mmp180413
21. Nagumo J., Arimoto S., Yoshizawa S. An Active Pulse Transmission Line Simulating Nerve Axon. IRE Transactions on Nuclear Science, 1962, no. 50, no. 10, pp. 2061-2071.
22. Plotnikov P.I., Starovoitov V.N. The Stefan Problem with Surface Tension as a Limit of the Phase Field Model. Differential Equations, 1993, vol. 29, no. 3, pp. 395-405.
23. Plotnikov P.I., Klepacheva A.V. The Phase Field Equations and Gradient Flows of Marginal Functions. Siberian Mathematical Journal, 2001, vol. 42, no. 3, pp.551-567.
24. Pyatkov S.G. Boundary Value and Inverse Problems for Some Classes of Nonclassical Operator-Differential Equations. Siberian Mathematical Journal, 2021, vol. 62, no. 3, pp. 489-502. DOI: 10.1134/S0037446621030125
25. Sviridyuk G.A. The Manifold of Solutions of an Operator Singular Pseudoparabolic Equation. Doklady Akademii Nauk SSSR, 1986, vol. 289, no. 6, pp. 1-31. (in Russian)
26. Sviridyuk G.A. A Problem for the Generalized Boussinesq Filtration Equation. Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, vol. 33, no. 2, pp. 62-73.
27. Sviridyuk G.A. About One Showalter Problem. Differential Equations, 1989, vol. 23, no. 2, pp. 338-339.
28. Sviridyuk G.A., Sukacheva T.G. Phase Spaces of a Class of Operator Semilinear Equations of Sobolev Type. Differential Equations, 1990, vol. 26, no. 2, pp. 188-195.
29. Sviridyuk G.A. Solvability of the Viscoelastic Thermal Convection Problem of Incompressible Fluid. Russian Mathematics, 1990, no. 12, pp. 65-70.
30. Sviridyuk G.A. Sobolev-Type Linear Equations and Strongly Continuous Semigroups of Resolving Operators with Kernels. Russian Academy of Sciences. Doklady. Mathematics, 1995, vol. 50, no. 1, pp. 137-142.
31. Sviridyuk G.A., Efremov A.A. Optimal Control for a Class of Degenerate Linear Equations. Doklady Mathematics, 1999, vol. 59, no. 1, pp. 157-159.
32. Sviridyuk G.A., Kazak V.O. The Phase Space of an Initial-Boundary Value Problem for the Hoff Equation. Mathematical Notes, 2002, vol. 71, no. 1-2, pp. 262-266. DOI: 10.1023/A:1013919500605
33. Sviridyuk G.A., Trineeva I.K. A Whitney Fold in the Phase Space of the Hoff Equation. Russian Mathematics (Izvestiya VUZ. Matematika), 2005, vol. 49, no. 10, pp. 49-55.
34. Sviridyuk G.A., Karamova A.F. On the Crease Phase Space of One Non-Classical Equations. Differential Equations, 2005, vol. 41, no. 10, pp. 1476-1581. DOI: 10.1007/s10625-005-0300-5
35. Sviridyuk G.A., Shemetova V.V. Hoff Equations on Graphs. Differential Equations, 2006, vol. 42, no. 1, pp. 139-145. DOI: 10.1134/S0012266106010125.
36. Sviridyuk G.A., Zargebina S.A. The Showalter-Sidorov Problem as a Phenomena of the Sobolev-Type Equations. The Bulletin of Irkutsk State University. Series Mathematics, 2010, vol. 3, no. 1, pp. 104-125. (in Russian)
37. Thompson J.M.T. Instabilities and Catastrophes in Sciences and Engineering. Chichester, New York, Brisbane, Toronto, Singapore, John Wiley and Sons, 1982.
38. Uvarova M.V., Pyatkov S.G. Some Boundary Value Problems for the Sobolev-Type Operator-Differential Equations. Mathematical notes of SVFU, 2019, vol. 26, no. 3, pp. 71-89.
39. Zagrebina S.A., Konkina A.S. The Multipoint Initial-Final Value Condition for the Navier-Stokes Linear Model. Bulletin of the South Ural State University. Series: Mathematical Modelling, Programming and Computer Software, 2015, vol. 8, no. 1, pp. 132-136. DOI: 10.14529/mmp150111
40. Zamyshlyaeva A.A., Bychkov E.V. The Cauchy Problem for the Sobolev Type Equation of Higher Order. Bulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software, 2018, vol. 11, no. 1, pp. 5-14. DOI: 10.14529/mmp180101
41. Zamyshlyaeva A.A., Bychkov E.V., Tsyplenkova O.N. Mathematical Models Based on Boussinesq-Love Equation. Applied Mathematical Sciences, 2014, vol. 8, no. 110, pp. 5477-5483.
42. Zamyshlyaeva A.A., Keller A.V., Syropiatov M.B. Stochastic Model of Optimal Dynamic Measurements. Bulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software, 2018, vol. 11, no. 2, pp. 147-153. DOI: 10.14529/mmp180212